I thought I had a yeast infection (my first one) because after I peed my vagina burned and itched like crazy. But I didn't have the cottage cheese thing going on down there. And I had started washing with a very scented body wash that looks like it caused it. I also was experiencing abdominal pain but its a week before my period and I thought it had no relation to the yeast infection. Well I just finished the 3rd day of the Monistat last night and the symptoms went away almost completely but now I have just a slight burn and itch after I pee. And I have not had sex so I know it can't be a lot of other things. Is it a UTI? Or is it just taking a while for the symptoms to go away?
I used Monistat 3 and just finished the it last night.is it normal to still itch and burn a little?
- 3 Jul 2014 by nikkki
- 17 November 2017
- monistat, monistat 3, urinary tract infection, infections, vaginal yeast infection, burn, yeast infection, vagina
I forgot to add that I also have to urinate often and I can feel like I have to pww real bad but then only a little comes out. And I've felt bloated for about 2 ½ days now
It could be a uti causing it. Is your urine cloudy?
Sounds like you have a bacterial UTI. The Monistat will only treat a yeast infection. You can have both a bacterial infection and a yeast infection. You will need to see a doctor for a bacterial infection and get a prescription for an antibiotic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.